# SDR DALA2016041302868

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 73,160 hours, 56,624 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN'S L-1 WINDSHIELD CRACKED ON TAKEOFF SO THE FLIGHT RETURNED TO DEPARTURE. MAINTENANCE R & R THE CAPATIN'S L-1 WINDSHIELD AND WINDOW HEAT CONTROLLER IAW THE AMM.
